Announcement

Collapse
No announcement yet.

Bladder Pain

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Bladder Pain

    Hi I have been having bladder pain more than anything. What helps with this? I just got back on the Elmiron. I feel like somedays it is bad cramps and others like some one is punching my ovarys. I am not sure what to take for this.
    I am 28 and have been married for 7years. I have two boys one is 6 and the other 2. I have worked at the same job for 10 years.

  • #2
    Hmmm... That's very interesting. Maybe you should call your dr. I would maybe take an advil but I think it would be good to contact your dr in case something is really wrong.

    Huggs

    Rach
    ***Rachel***

    Dance like no one is watching
    Love like you've never been hurt
    Live today like it's your last

    Dxd with IC in June '06

    Comment


    • #3
      Please call your doctor. Ibuprofen medications (Advil is one) sometimes are a problem for ICers.

      Donna
      Stay safe


      Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
      Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment


      • #4
        Sometimes the Elmiron takes awhile to start helping. Donna is so right about the Advil, things with ibuprofen, If you take to much in one day that can cause more pain in the bladder. Hope you start feeling better soon and find out what is triggering it or finding something that can help it.

        Sending hugs, Trishann

        Comment

        Working...
        X